# SDR SWAA2015042238759

- Difficulty date: April 5, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,040 hours, 24,104 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 5924897
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FLAP CARRIAGE ASSEMBLY BRACKET CRACKED.  REPAIRED BRACKET IAW SRM & DWG.
